Jump to content


Photo

Nausea


  • Please log in to reply
8 replies to this topic

#1 Ebudae29

Ebudae29

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 15 July 2011 - 10:44 PM

Please, someone...is there anything that will help get rid of this nausea? I have tried Pepto...nope...Anti-Nausea liquid (drinking it like KoolAid) and it works for a while but not very long...NOTHING helps me here. I've been living on popsicles mainly for 2 weeks now (oh and not a lick of weight loss either...lovely)I cannot stand this! I have no insurance so trying other meds to counteract this is impossible. The whole reason I am going through this is because of damn insurance *cry*

BTW has anyone else had a withdrawal side effect affecting their language skills? Specifically written ones?

#2 dhollie77

dhollie77

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 26 July 2011 - 12:04 AM

Please, someone...is there anything that will help get rid of this nausea? I have tried Pepto...nope...Anti-Nausea liquid (drinking it like KoolAid) and it works for a while but not very long...NOTHING helps me here. I've been living on popsicles mainly for 2 weeks now (oh and not a lick of weight loss either...lovely)I cannot stand this! I have no insurance so trying other meds to counteract this is impossible. The whole reason I am going through this is because of damn insurance *cry*

BTW has anyone else had a withdrawal side effect affecting their language skills? Specifically written ones?


I wish i could help, but with your post now i know why i cant keep anything down. im either throwing up or everything i eat literally goes right thru me!!!!! ugh I jus started weaning off about a week ago. i wonder how long this will last!

#3 scarbro222

scarbro222

    Member

  • Members
  • PipPip
  • 26 posts
  • why_joining:
    going off cymbalta

Posted 26 July 2011 - 02:04 PM

btw....try slimfast. I lost so much weight. it was the only thing I could keep on my stomach. if u feel bloated....gas-x!!!

and GATORAID!! if u like ginger ale...thats great also. i just cant stand it.

#4 KayEss

KayEss

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 14 August 2011 - 10:42 PM

The nausea, dizziness, diareah, headache, irritability, inability to eat a decent meal"...... Much like a hangover, only I've quit drinking during this meds change (from 60mg Cymbalta daily for 5yrs.... To 150 mg wellbutrin). I'm keeping a journal every day. Been using klonipin to try to counteract the withdrawal symptoms. It's been three weeks. I'm now 72 hrs Cymbalta free. Not sure how much longer i can keep this up. I plan to read abOut bead counting next. There has got to b something to make this easier".......I can barely function at work and hav
E a toddler to take care of.

#5 miss cherokee

miss cherokee

    Newbie

  • Members
  • Pip
  • 2 posts
  • why_joining:
    I am weaning myself off of cymbalta

Posted 15 August 2011 - 06:56 PM

this is the second time I have been off of cymbalta. The nausea is the worst. like you I can't stand it and NOTHING helps relieve it. However, from my last experience, I remember the nausea only (ya, ONLY< HA!)lasting for about 2 weeks. This time around I don't hear the hammer banging in my head that i experienced last time.but I do feel nauseated and I cry a lot. I seem more anxious and depressed. and my pain is back oh, is the pain back. my only hope is now I am on lyrica welbutrin, flexeril, vicodin, etudolac.I never want to take cymbalta again,because I never want to experience the withdrawl from it again.good luck dear. here are a couple of remedies that has helped my nausea in the past . Mint tea, peppermint tea, green apples and life saver 'wint-o-green' flavor.
when i first took cymbalta I touted it as the miracle drug for me because it helped me so much with my pain symptoms.now I am not such an advocate for cymbalta.hope you feel better soon :mellow:

#6 Imdone

Imdone

    Good Friend

  • Members
  • PipPipPipPip
  • 150 posts

Posted 16 August 2011 - 01:22 AM

Yes, look into the bead-counting threads here. I have been putting 10 less beads in my capsule every day for 23 days and the only withdrawal symptom I've had is fatigue that lasts 6 hrs and then goes away for a week, and then I get another round of it the next week. I've actually felt pretty decent thru this whole tapering. You guys may be tapering too fast. I've had no nausea or itching this time doing it slow. (Once I did it faster, at the rate my dr suggested and got nausea and severe itching). Only 68 days to go. Slow, but steady will get you there a lot easier than going fast and making yourself sick.

#7 KayEss

KayEss

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 16 August 2011 - 08:16 PM

I got Dramamine today and it's really helped w/the dizziness.
Just trying to manage this one day at a time. today is FIVE days Cymbalta free.
If this doesn't get me through this phase, I'm going to a compounding pharmacy to get new lower does pills specially made for me.

#8 ASA

ASA

    Newbie

  • Members
  • Pip
  • 9 posts

Posted 26 August 2011 - 05:11 PM

------

#9 chami

chami

    Newbie

  • Members
  • Pip
  • 6 posts

Posted 14 September 2011 - 11:12 PM

Natural Brew Outrageous Ginger Ale has been helping me somewhat. The other brands do not have enough ginger to work. You can find it in a health food store or in the natural foods soda aisle at a grocery store.

I feel so sick right now too, and I drank my last ginger ale this afternoon....you have my sympathy and I hope you can find some of this.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users